# SDR VNAA2015092900029

- Difficulty date: September 29, 2015
- Submitted: October 2, 2015
- Operation: Air carrier
- Aircraft: N246PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7920
- Aircraft time: 27,967 hours, 28,023 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, CREW REPORTED GEAR DISAGREE WARNING MESSAGE WITH GEAR HANDLE IN THE UP POSITION.  NOSE GEAR INDICATED AMBER DASHES.  PERFORMED GEAR DISAGREE QRH CHECKLIST AND RECEIVED 3 GREEN INDICATIONS.  CREW RETURNED TO FIELD AND LANDED WITHOUT INCIDENT.  MAINTENANCE TROUBLESHOT GEAR SYSTEM, BLED NR 3 HYD SYS, ADJUSTED NLG WEIGHT-OFF-WHEELS PROXIMITY SENSOR AND PERFORMED CHECKS IAW AMM. ACFT RELEASED FOR SERVICE.
